Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Had eczema on head face and body, on nutramigen not cured, poop pale green. Is it normal?

Hello my baby is 5 and a half months old he has had severe eczema on head face and body for some time now , paediatrician has put him on nutramigen has been on it a while now what I would like to know is his eczema has never cleared up since and his poop is a clay pale green so is he allergic to milk and is this pop colour normal for the nutramigen he's on? Thanks
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Namaste
Welcome to Healthcare-Magic
Greetings of the day
Nutramigen is hypo allergic milk formula. It will not worsen the eczema.
Preventing secondary bacterial infection of ec
zema by proper hygiene is the mainstay of treatment. Local application of mild steroid may help. Consult your Pediatrician.
Take care
Regards
Answered: Fri, 18 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor